# SDR LIGA200000202

- Difficulty date: August 1, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N33506
- Make and model: Doug DC-9-32
- Aircraft serial: 47765
- Aircraft time: 43,234 hours, 55,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2 INCH CRACK 2 PLACES AT FS 755 BL 30 LT 1 INCH X 6 INCH ABOVE WHEEL WELL (INTERCOSTAL).  DYE PENETRANT AREA FOUND DEEP TOOL MARKS, BLENDED WITHIN LIMITS.
